# SDR CA000427021

- Difficulty date: April 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,149 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 52694005269401
- Condition: Cracked
- Location: Fuselage
- Part time: 11,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, A SMALL BULGE AND CRACK WAS FOUND ON THE FUSELAGE EXTERIOR AT THE WING FRONT SPAR ATTACH AREA ON BOTH LEFT AND RIGHT SIDES.  FUSELAGE INTERIOR WAS REMOVED AND THE SIDE FLANGES ON THE BULKHEAD ASSYS WERE FOUND TO BE CRACKED.  NO ABNORMAL HARD LANDINGS WERE REPORTED.  A NEW IMPROVED BULKHEAD IS AVAILABLE WITH MORE FLANGES AT TOP AND BOTTOM.   SUBMITTER STATED THE AREA OF FAULT IS WELL HIDDEN BEHIND INTERIOR PANELS AND FUSELAGE STRUCTURE.
